Our son has been taking lithium for several months now. It has been the first and only thing that has made a positive difference. We have seen a large decline in his stability during the past 2/3 weeks. At first we attributed it to trialing tenex for focus but after stopping the tenex for a week or so things are still declining. We had his blood drawn on Wednesday and a psychiatrist appointment on Thursday. His lithium level had been fairly steady at 1.0 for the past few months and now was at .8. psychiatrist feels that the instability may be due to the decline of the lithium level and it may be an inconsistent level right now. So he raised his am dosage from 300 mg to 450mg and kept the pm dosage the same for now (300 mg). For the past month or so our son has often looked nausea but denies it. Well, today he was vomitting, extremely sluggish and complained that his heart hurts. He laid in the fetal postion dosing in and out for hours. The psychiatrist on called was great and said to try to get many liquids in him, do not give the lithium dosage tonight and not to hesitate to keep calling him and/or go to the er for a lithium check. I have been so worried for the last 2/3 weeks. He has begun to meltdown/rage again. The teachers see a big change in him since Thanksgiving. His moods are cycling evey day (elated when he wakes, afternoon meltdowns, aggressive, bazzaar behavior and by bedtime somewhat calm). We have not been able to let him go to anything (talent show, dinners out, Chanukah dinner at school). We keep telling him that he will get his "healthy behavior" back. Lithium was the only bit of help. Now we find out it has been making him feel sick to his stomach. Upping it a bit and he is vomitting and his heart hurts. My heart hurts too. I am so nervous that we will not get him back without the help of lithium. I feel like I can't go through this again. Years of trying to help him and only a few months of improvement.